This was the first time I had ever been on Levaquin (see below).
Almost immediately when the Levaquin (IV) was started, I developed hand, arm, and foot pain and some nausea. I also felt briefly emotional.
I had some hallucinatory experiences within hours ie.stairways were moving and I felt as if I was walking on marshmallows. I was at times paranoid of strangers and had the feeling of watching myself (dissociation). That night, I had strange, unpleasant dreams (eating animals while they were alive/jelly-fish-frogs that slipped between my fingers…). When I woke up the next morning I was hyper, with OCD/ADD but I got a lot of things done! I cleaned bedroom drawers, kitchen drawers, my daughter’s bookshelves, washed toothbrushes, kitchen appliances, sorted a lot of mail, sorted a lot of bills. I literally could not stop myself from doing/cleaning. I later heard that other people have felt this way with Bartonella die-off.
My shoulder pain seemed better the first few days, in fact, everything seemed better and enjoyed myself. I seemed to have boundless (somewhat manic) energy. I felt like dancing and was energized but hard to stay focused. I can so understand why manic bipolars do not want to medicate themselves. I enjoyed this altogether too much. It was hard to sleep. So I didn’t.
As this week progressed I developed increasing shoulder pain. It felt as though someone had "shot" me in my arm. Aside from this, I felt good but by Saturday evening I started to crash and felt tired, nauseated and moody.
Sunday it was hard to wake up- felt very out of it. I was fussy and my arm pain was horrible. I was depressed and unable to fall asleep easily. I had to increase Neurontin (up to 400 mg) and increased my Lamictal (150 mg)- which helped.